# SDR 20000504SH020

- Difficulty date: March 14, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N4079Y
- Make and model: Piper PA-31-350
- Aircraft serial: 318152079
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - HAD NO RIGHT GEAR  DOWN AND LOCK LIGHT.  SWAPPED BULBS BETWEEN NOSE AND RIGHT MAIN.  INSTALLED NEW BULB.  OPS CHECKED GOOD.  (X)
